# SDR UIEA2021042600999

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 100,054 hours, 20,824 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 40ZEEDZ1
- Part serial: AJ739050
- Condition: Dim
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ENGINE INSTRUMENTS VERY DIM AND HARD TO READ WHEN TURNED ON( REMOVED AND REPLACED ENGINE STANDBY INDICATOR IAW AMM 77-41-01. OPS CHECK GOOD AT THIS TIME  )
